# SDR SWIA200923323

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 17,297 hours, 14,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0Â° ON EXTENSION.  TOWER DECLARED EMERGENCY.  (FLT 6154)  RESET PER FORM M-267.  OPERATIONAL CHECK NORMAL.
